# SDR UPS03841435

- Difficulty date: September 29, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOOR PANEL CORRODED FS 1300 LBL 12.  CUT AND REMOVED SECTION OF FWD PANEL, FABBED NEW SECT OF FLOOR PANEL AND SPLICE PLATES ALL IAW DC8 SRM 53-2-3 FIG 9.  ALODINED & PRIMED IAW DC 8 SRM 51-1-8, INSTALLED NEW SECT OF FLOOR PANEL AND SPLICE PLATES IAW DC8 SRM 53-2-3 FIG 9.  CUT OUT CORROSION ON AFT PANEL, FAB REPAIR DOUBLER & FILLER, ALODINED, PRIMED & INSTALLED IAW DC8 SRM 53-2-3, 51-1-8.
